MAUDE Adverse Event Report: ABBOTT AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER

ABBOTT AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER
Model Number LSCD111
Medical Device Problem Codes Activation Failure (3270); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported events of delivery catheter unable to go into tether mode and spontaneous release were confirmed.As received, a catheter was returned in one piece without the device attached.The tether control knob was in the aligned position, and the tether mode control was in dock mode but the distal tether wires were returned partially extended and the tether bullets were slightly misaligned.X-ray examination found both tether wires fractured and buckled at the transition zone.The cause of the reported events was isolated to the fractured and buckled tether wires at the transition zone.
 
Event or Problem Description
It was reported that during the initial implant procedure, after fixation of the right ventricle (rv) leadless pacemaker (lp), the delivery catheter was unable to go into tether mode.During attempts to enter tether mode, spontaneous release of the fixated rv lp occurred.The rv lp was explanted and replaced using a new delivery catheter.The patient was in stable condition.

Brand Name
AVEIR¿ DELIVERY CATHETER
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24382457
Report Number2017865-2026-02089
Device Sequence Number13313995
Product Code PNJ
UDI-Device Identifier05415067036384
UDI-Public(01)05415067036384(10)10933185(17)260831
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberLSCD111
Device Catalogue NumberLSCD111
Device Lot Number10933185
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown